RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 5, Pages 1120–1129 (Mi izv1290)  

This article is cited in 8 scientific papers (total in 8 papers)

The smoothness of $\operatorname{CR}$-mappings between strictly pseudoconvex hypersurfaces

S. I. Pinchuk, Sh. I. Tsyganov


Abstract: In this article it is proved that if $\Gamma_1$, and $\Gamma_2$ are strictly pseudoconvex hypersurfaces in $\mathbf C^n$ of class $C^m$ for ($m>2$) and if $F\colon\Gamma_1\to\Gamma_2$ is a continuous nonconstant $\operatorname{CR}$-mapping, then $F$ is a local diffeomorphism of class $C^{m-1-0}$.
Bibliography: 16 titles.

Full text: PDF file (1036 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:2, 457–467

Bibliographic databases:

UDC: 517.53
MSC: Primary 32H99, 32F30; Secondary 32F15, 32E99
Received: 19.12.1988

Citation: S. I. Pinchuk, Sh. I. Tsyganov, “The smoothness of $\operatorname{CR}$-mappings between strictly pseudoconvex hypersurfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 53:5 (1989), 1120–1129; Math. USSR-Izv., 35:2 (1990), 457–467

Citation in format AMSBIB
\Bibitem{PinTsy89}
\by S.~I.~Pinchuk, Sh.~I.~Tsyganov
\paper The smoothness of $\operatorname{CR}$-mappings between strictly pseudoconvex hypersurfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 5
\pages 1120--1129
\mathnet{http://mi.mathnet.ru/izv1290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024457}
\zmath{https://zbmath.org/?q=an:0712.32016}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 2
\pages 457--467
\crossref{https://doi.org/10.1070/IM1990v035n02ABEH000714}


Linking options:
  • http://mi.mathnet.ru/eng/izv1290
  • http://mi.mathnet.ru/eng/izv/v53/i5/p1120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Sukhov, “On continuous extension and rigidity of holomorphic mappings between domains with piecewise smooth boundaries”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 471–483  mathnet  crossref  mathscinet  zmath  isi
    2. A. B. Sukhov, “On boundary regularity of holomorphic mappings”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 541–551  mathnet  crossref  mathscinet  zmath  isi
    3. Bernard Coupet, Alexandre Sukhov, “Reflection principle and boundary properties of holomorphic mappings”, Journal of Mathematical Sciences (New York), 125:6 (2005), 825  crossref  mathscinet  zmath  elib
    4. S. Yu. Nemirovski, R. G. Shafikov, “Uniformization of strictly pseudoconvex domains. II”, Izv. Math., 69:6 (2005), 1203–1210  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Kaushal Verma, “A characterization of domains in C 2 with noncompact automorphism group”, Math Ann, 2008  crossref  zmath  isi
    6. Francine Meylan, “A Regularity Result for CR Mappings Between Infinite Type Hypersurfaces”, Communications in Partial Differential Equations, 33:9 (2008), 1638  crossref
    7. Harish Seshadri, Kaushal Verma, “Domains in complex surfaces with non-compact automorphism groups”, Journal of Mathematical Analysis and Applications, 337:2 (2008), 1273  crossref
    8. S. Pinchuk, R. Shafikov, A. Sukhov, “Some Aspects of Holomorphic Mappings: A Survey”, Proc. Steklov Inst. Math., 298 (2017), 212–247  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:216
    Full text:64
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019